MathSciNet Relay Station
MathSciNet bibliographic data
MR326746 57C45
Gordon, C. McA. Some higher-dimensional knots with the same homotopy groups. Quart. J. Math. Oxford Ser. (2) 24 (1973), 411–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement